# SDR SWAA2022020465499

- Difficulty date: January 31, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 58,704 hours, 34,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ecs Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK NOTED AT FASTENER  BS663, RBL 08. ECS BAY AFT BULKHEAD UPPER ANGLE.  CUT OUT AND REMOVED DAMAGED SECTION OF BULKHEAD ANGLE AT BS 663, RBL 8 IAW SRM 57-10-10-2R-5, REPAIR 5.  PERFORMED DVI OF REPAIR AREA AND UNDERLYING STRUCTURE IAW SRM 57-10-10-2R-5, REPAIR 5. NO DEFECTS NOTED.  ACCOMPLISHED HFEC IAW NDT PART 6 51-00-00 PROCEDURE 23, & 16. NO DEFECTS NOTED.  FABRICATED, LOCATED AND DRILLED REPAIR FILLER AND DOUBLER IAW 57-10-10-2R-5 REPAIR 5. TREATED AND PRIMED REPAIR PARTS I/A/W B737 SRM 57-10-10-2R-5 REPAIR 5.;[11] VERIFIED STEP 10.   INSTALLED REPAIR PARTS AND SEALED FASTENERS COMMON TO THE INSIDE OF THE FUEL TANK IAW SRM 57-10-10-2R-5.
